# SDR SWAA2020051877147

- Difficulty date: May 13, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 53,160 hours, 31,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOWARD ENTRY DOOR EMERGENCY EXIT SIGN AND TWO FWD CA CABIN EMERGENCY LIGHTS DO NOT ILLUMINATE DURING LIGHTS TEST. / REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK AT M1674 POWER SUPPLY IAW AMM 33-51-06. OPS NORMAL. TRACKING LEVEL 1 PART. P/N ON D712-01-100SWA S/N 44323.
